# SDR FDEA2020061971147

- Difficulty date: June 7, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110383
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SRINGER 29R BETWEEN STA 1400 TO 1420 CORRODED.   REPAIRED THE STRINGER IAW SRM 53-00-03-2R, REP 2, FIG 201,   DETAIL III, 53-60-03-01, FIG 1, 51-40-05, 51-40-02, 51-20-01, AMM 51-21-10-7,  DWG   146N3110 REV C,  PL 146N3110, REV CB, AND DWG B57-51-001 REV F.
